MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 13X17 H5 US; MOBI-C CERVICAL DISC PROTHESIS

LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 13X17 H5 US; MOBI-C CERVICAL DISC PROTHESIS
Catalog Number MB3375
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that a revision surgery was performed to remove two mobi-c devices after the patient was showing signs of an allergic reaction.Although the patient is not allergic to nickel, an allergy to the mobi-c was confirmed when the doctor taped a demo implant to the patient's arm, and within 30 minutes, the site was turning red and itching.This is report one of two for this event.
 
Additional Manufacturer Narrative
Corrections in d1 and d4: catalog number.Additional information in a1 and d6a.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference report 3004788213-2024-00010.
 
Event or Problem Description
 
Additional Manufacturer Narrative
If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.H6: additional method code: 4110.Corrections in h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the device was sent to exponent for evaluation.The articulating surface of the polyethylene inserts showed machining marks, pitting and multidirectional scratches consistent with minimal wear.The device components did not have evidence of damage consistent with impingement.Overall, the results of the stage i analysis are consistent with a device having impingement and a short implantation time.Stage iii analysis was conducted to assess the condition of the polyethylene insert.Stage iii analysis found a low (oi < 1) oxidation and mechanical properties consistent with this level of oxidation.No images of the allergic reaction were attached.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown surgical or patient factors.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
MOBI-C IMPLANT "M" STANDARD 13X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROTHESIS
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key18699585
Report Number3004788213-2024-00009
Device Sequence Number6143683
Product Code MJO
UDI-Device Identifier03662663000093
UDI-Public(01)03662663000093(17)260301(10)5376740
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2026
Device Catalogue NumberMB3375
Device Lot Number5376740
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/30/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date03/28/2024
11/19/2024
11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age40 YR
Patient SexFemale
Patient EthnicityNon Hispanic